Article
Some Fixed Point Theorems in Multiplicative Cone b-Metric Spaces
Authors
, and
Abstract
In this paper, we introduces the notion of multiplicative cone b-metric space and prove some fixed point theorems in setting of complete multiplicative cone b-metric space. An application of our main result is also provided.
Keywords
Multiplicative cone b-metric space, fixed point, contractive mapping
Citation
Zada, A., Shah, R., & Saifullah, S. (2017). Some fixed point theorems in multiplicative cone b-metric spaces. Journal of Analysis & Number Theory, 5(1), 35–39. https://doi.org/10.18576/jant/050106
A. Zada, R. Shah and S. Saifullah, “Some fixed point theorems in multiplicative cone b-metric spaces,” Journal of Analysis & Number Theory, vol. 5, no. 1, pp. 35–39, 2017, doi: 10.18576/jant/050106.
Zada A, Shah R, Saifullah S. Some fixed point theorems in multiplicative cone b-metric spaces. Journal of Analysis & Number Theory. 2017;5(1):35–39. doi:10.18576/jant/050106.
Zada, A., Shah, R. and Saifullah, S. (2017), ‘Some fixed point theorems in multiplicative cone b-metric spaces’, Journal of Analysis & Number Theory, 5(1), pp. 35–39. Available at: https://doi.org/10.18576/jant/050106.
Zada, Akbar, et al. “Some Fixed Point Theorems in Multiplicative Cone B-metric Spaces.” Journal of Analysis & Number Theory, vol. 5, no. 1, 2017, pp. 35–39. https://doi.org/10.18576/jant/050106.
Zada, Akbar, Rahim Shah, and Shahid Saifullah. “Some Fixed Point Theorems in Multiplicative Cone B-metric Spaces.” Journal of Analysis & Number Theory 5, no. 1 (2017): 35–39. https://doi.org/10.18576/jant/050106.
Export citation
Published by: Engineering Journals


